# SDR FDEA201705281539

- Difficulty date: May 28, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 61,928 hours, 14,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA76341
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND DURING HFEC INSPECTION ON THE TRANSVERSE SKIN AT STATION 5-0,  LONGERON 1R CENTRE SPLICE AFT SIDE BETWEEN FASTENERS 6 AND 7.  LONGERON 1R REMOVED IAW SRM 51-33-01-  0G . A  SPLICE WAS FABRIACTED IAW DRAWING AEA 7634, REVISION B, AND INSTALLED IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
